# SDR C2XA05CL037

- Difficulty date: May 17, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 6,801 hours, 3,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 73651
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY EXIT LIGHT ABOVE THE FORWARD FLIGHT ATTENDANT SEAT WAS INTERMITTENT.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
